# SDR ABXA9800279

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561386255
- Condition: Corroded
- Location: Bs 20-25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER HAS HEAVY CORROSION AT FS 20 TO 25, STRINGER 31R.  REPAIRED IAW DC8 SRM 53-1-0 AND 51-1-20.
